# SDR ASOA2013031203156

- Difficulty date: February 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,002 hours, 6,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 208 WEB ON RT SIDE OTBD EDGE CORRODED.   REPAIRED IAW REO 670-53-11-594 01 AND REO 670-53-11-594 REV.
